# SDR ASAA2018011823211

- Difficulty date: January 18, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 51,952 hours, 20,255 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Screw
- Condition: Sheared
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GUIDE ARM RADIUS LINK, PIN SCREW FOUND SHEARED AND AFFECTING EGRESS.  ACFT GROUNDED.  REMOVED AND REPLACED THE PIN AND SCREW IAW AMM 52-11-21-400-802.  OPS CHECKED GOOD. DOOR SWINGS FREELY.
